Skip to Content

While taking ciprofloxacin will it cause discharge or an oder or is it giving me a yeast infection?

Responses (2)

DzooBaby 4 Apr 2011

It is probably giving you a yeast infection! I start getting one as soon as they hand me the Rx, I swear! If it is a yeast infection you will have thick white cottage cheese like discharge, usually intense itching-but not always, and it may burn when you urinate. After you finish the course of antibiotics ask your Dr to give you an Rx for Diflucan. One Diflucan pill will usually clear it up. I have a natural approach that I use, since I get them so often. If you want to know how to do that you can PM me and I'll tell you what I use. It is very effective.

smileyhappy 5 Apr 2011

Hi Care bare,
I used Cipro once or twice and the doctor gave me a diflucan capsule (to get rid of yeast infection) to take around the 4th day after starting Cipro. If I did not feel any itching or discharge I didn't take it. Hope this helps! smileyhappy.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions